Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron - What should I expect?

Posted by petter on October 7, 2001, at 1:45:28

In reply to Remeron - What should I expect?, posted by SLS on October 6, 2001, at 19:10:59

> Hi.
>
> I'm supposed to start taking Remeron within the next few days. What should I expect?
>
> Because I'm adding it to Effexor, my doctor wants me to remain at 15mg. for a month. I can't stand taking drugs that are sedating, and of course the weight-gain thing is a big minus as well. Supposedly, both of these are more of a problem at 15mg. than they are at 45mg.
>
> Does the sedation diminish - even at 15mg? Is there any way to prevent weight gain?
>
> Has anyone NOT gained weight with Remeron?
>
> Crap. I hate taking drugs!
>
> Thanks.
>
>
> - Scott

Hi Scott...

I have use Mirazepine 60 mg to my current regim. For about 4 years. Its so great for sleep. Yes.. It makes on to have a few kilo extra. But you can use an H2-blocking Zantac( Ranitidin) 150-300mg at the same time in the evening when you take Remeron.
This regim works. Some expert here in Sweden are awere of this combo.

Go for it....

Sincerely.

Petter.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:petter thread:80480
URL: http://www.dr-bob.org/babble/20010927/msgs/80509.html